# SDR DL73S030783

- Difficulty date: August 22, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 53,945 hours, 40,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768265
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGE CUTOUT REPAIR.  THE FUSELAGE SKIN WAS FOUND GOUGED NEAR THE FWD EDGE OF THE C1 DOOR CUTOUT BETWEEN FS 430 AND 440 AT STRINGER 22R.  THE DAMAGE WAS REMOVED WITH A 10.5 X 1.5 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH 2 EXTERNAL ALUMINUM REPAIR DOUBLERS IAW ER/A 385464-14, REV A.
